# SDR C77A2020022370026

- Difficulty date: December 26, 2019
- Submitted: February 23, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,550 hours, 19,537 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062726015
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, TWO SMALL GOUGE DAMAGES O/B OF RIB 3 ON THE LH HORIZONTAL STABILIZER UPPER SKIN (P/N 170-62726-015). REFERENCE ETD2020-170-000754, FIGURE 1 FOR DETAILS, FOR THE DAMAGE LOCATION AND DIMENSION. EAMS REQUESTED & RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2020-170-000754, WHICH ALLOW THE AREAS TO BE BLENDED AND LEAVE AS-IS, PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 273581628
